# SDR DL757100272

- Difficulty date: November 11, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1520 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1520 FWD SIDE ABOVE S23RT BEHIND INSTRUMENT RACK AND GILL LINER STRAP, IN AFT CARGO PIT CP53-162-01I.  FABRICATED AND INSTALLED NEW ANGLE/SHEAR TIE AT SAT SAA REF NON ROUTINE 142157.
